# SDR SWAA2023041720905

- Difficulty date: March 26, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ACCESS PANEL 193AL T-ANGLE AT LOWER FUSELAGE 2023-185576<[01] REPLACED T-ANGLE AND FASTENERS AT LOWER FUSELAGE LOCATED ON ACCESS PANEL 193AL IAW B737-700 SRM 51-40-02 AND DWG 149A7216 REV: A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED T-ANGLE AND FASTENERS AT LOWER FUSELAGE LOCATED ON ACCESS PANEL 193AL IAW B737-700 SRM 51-40-02 AND DWG 149A7216 REV: A. SEE INDIVIDUAL SIGN OFF BELOW.
